# SDR SWIA20230615014

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 35,355 hours, 23,863 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

*****ODI EVENT******D: WE WERE WAITING ON THE RAMP WITH ONLY OUR APU UP (AS WE HAD A FLOW TIME FOR ABOUT AN HOUR AWAY) WHEN WHITE SMOKE CAME RUSHING INTO THE COCKPIT. FAS REPORTED HAZE ON THEIR END IN THE BACK OF THE CABIN.  UPON TROUBLESHOOTING FOUND LH PACK TO BE CAUSING THE SMOKE. VERIFIED RH PACK OPERATING NORMALLY. RECEIVED LH PACK AUTOFAIL MESSAGE AND NOTICED  THE  LH PACK OVER-TEMPING. FOUND B1 CODE # 211941.C: MEL 21-51-1GCAT: C DUE DATE: 24 JUN 2023WE WERE WAITING ON THE RAMP WITH ONLY OUR APU UP (AS WE HAD A FLOW TIME FOR ABOUT AN HOUR AWAY) WHEN WHITE SMOKE CAME RUSHING INTO THE COCKPIT. FAS REPORTED HAZE ON THEIR END IN THE BACK OF THE CABIN.  (FLT 3801 FILED OPEN)JUN 15, 2023  STATION: AGS--UPON TROUBLESHOOTING FOUND LH PACK TO BE CAUSING THE SMOKE. VERIFIED RH PACK OPERATING NORMALLY. RECEIVED LH PACK AUTOFAIL MESSAGE AND NOTICED  THE  LH PACK OVER-TEMPING. FOUND B1 CODE # 211941. DEFERRED LH PACK PER MEL 21-51-1G.
